# SDR SWIA200414229

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 7,407 hours, 6,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BULBS OUT ON GALLEY DOOR.   REPLACED LIGHT BULB. OPERATIONAL CHECK GOOD.
